An equation for the radial distribution function
Doklady Akademii Nauk, Tome 257 (1981) no. 5, pp. 1102-1104
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_257_5_a19,
author = {V. N. Ryzhov and E. E. Tareeva},
title = {An equation for the radial distribution function},
journal = {Doklady Akademii Nauk},
pages = {1102--1104},
year = {1981},
volume = {257},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_257_5_a19/}
}
V. N. Ryzhov; E. E. Tareeva. An equation for the radial distribution function. Doklady Akademii Nauk, Tome 257 (1981) no. 5, pp. 1102-1104. http://geodesic.mathdoc.fr/item/DAN_1981_257_5_a19/